MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTFX-23
Medical Device Problem Codes Gradient Increase (1270); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Valvular Stenosis (2697); Heart Failure/Congestive Heart Failure (4446); Transvalvular Pressure Gradient Increased (4854)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 1 year and 10 months following the implant of a transcatheter valve, the patient was hospitalized due to congestive heart failure (chf) with a mean gradient of 40  millimeters of mercury (mm hg).A computed tomography (ct) scan was performed that revealed the valve failed due to aortic stenosis.Subsequently, the patient was evaluated for a possible balloon aortic valvuloplasty (bav), or transcatheter aortic valve-in-transcatheter aortic valve replacement.
 
Event or Problem Description
Additional information was received that prior to the valve implant, the mean gradient was 42 millimeters of mercury (mmhg).The vale was implanted at an implant depth of 3.5 millimeter (mm) on the non-coronary cusp (ncc) and 4 mm on the left coronary cusp (lcc) into the native annulus.Following the valve implant, the mean gradient was 6 mmhg.Approximately 1 year and 9 months following the valve implant, the patient was hospitalized for congestive heart failure (chf) and high gradient.Diuretic medication was provided and was later discharged.Per the physician, the patient's small annulus (perimeter of 60.7mm, area 286.3mm^2) contributed to the elevated gradient.
 
Additional Manufacturer Narrative
Updated data: b3 b5 e4 additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23800011
Report Number9617601-2025-03463
Device Sequence Number7621678
Product Code NPT
UDI-Device Identifier00763000370688
UDI-Public(01)00763000370688(17)250109
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model NumberEVOLUTFX-23
Device Catalogue NumberEVOLUTFX-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight67 KG